# SDR MASA2012053134838

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 21,583 hours, 17,114 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY INTERIOR EXIT PLACARD ON MAIN ENTRY DOOR DAMAGED.  REMOVED AND REPLACED MAIN DOOR EXIT PLACARD.
